# SDR C77A20150618002

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 20,338 hours, 11,605 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Quadrant
- Part number: 4260001805
- Part serial: 051953
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 7,254 hours, 4,060 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEL 22-30-00 CAT B, AUTO THROTTLE FAULT ON TAXI OUT.  REPLACED THRUST QUADRANT CONTROL ASSEMBLY IAW AMM 76-11-01.  OPERATIONS TESTED GOOD.  PULLED PLACARD & CLEARED SDI.  THIS CLEARS DMI DM1917498.  ACFT IS NOT QUALIFIED FOR CAT II OPERATIONS.  ACFT IS DOWNGRADED TO CAT I OPERATIONAL STATUS.  IAW WO 1918788 FOR CAT II UPGRADE.  OK FOR SERVICE.
